# SDR AU510001944

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCE4N3
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8971604
- Part serial: P1112
- Condition: Faulty
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE PROPELLER GOVERNOR FAULTY.  INVESTIGATION CONTINUING. (CASA NR 510001944)
